Posted by: Judy | 2009-04-21

Spots of blood

I have been on the pill for 3 years now, im 20 &  have a very healthy sex life, we do however use condoms as extra protection. Since im on the pill, i always get my period on Wednesdays or latest Thursday morning. On my pill pack im going to get it tomorrow or Thursday as i said latest. But yesterday when i went to the loo, there was like spots of blood, nothing major but i though something must be weird coz it just bled for a while &  stopped. But this morning again i spotted little spots of blood. Is this anything bad?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The ‘period’ you see when you are on the pill usually starts 2 – 3 days after you start the non-hormonal pills. This is caused by a drop in your hormone levels. It is quite common for there to be occasional irregularities as the levels are linked to various other factors. As long as the bleeding is only during the non-hormonal pill section of the pack all is well. It is good that you are using double protection. If you are worried, check this out with your medical service provider.
Expert opinions are provided by the SA Sexual Health Association:

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.